# SDR SWIA2018062644830

- Difficulty date: April 18, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N779CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7306
- Aircraft time: 40,324 hours, 37,327 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 605
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FWD SIDE OF FRAME BS 605,  STRINGERS 22L AND 23L.  REMOVED THE CORROSION. WITHIN LIMTS IAW REIO.
